Free Access
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S2259 - S2290
Published online 02 March 2021
  • A.S. Alfa, Markov chain representations of discrete distributions applied to queueing models. Comput. Oper. Res. 31 (2004) 2365–2385. [Google Scholar]
  • A.S. Alfa, Applied Discrete-Time Queues. Springer, New York, NY (2016). [Google Scholar]
  • R. Arumuganathan and S. Jeyakumar, Steady state analysis of a bulk queue with multiple vacations, setup times with N policy and closedown times. Appl. Math. Modell. 29 (2005) 972–986. [Google Scholar]
  • R. Arumuganathan and K.S. Ramaswami, Analysis of a bulk queue with fast and slow service rates and multiple vacations. Asia-Pac. J. Oper. Res. 22 (2005) 239–260. [Google Scholar]
  • F.P. Barbhuiya and U.C. Gupta, A difference equation approach for analysing a batch service queue with the batch renewal arrival process. J. Differ. Equ. App. 25 (2019) 233–242. [Google Scholar]
  • F.P. Barbhuiya and U.C. Gupta, Discrete-time queue with batch renewal input and random serving capacity rule: GIX /GeoY /1. Queueing Syst. 91 (2019) 347–365. [Google Scholar]
  • F.P. Barbhuiya and U.C. Gupta, A discrete-time GIX /Geo/1 queue with multiple working vacation under late and early arrival system. Methodol. Comput. Appl. Probab. 22 (2020) 599–624. [Google Scholar]
  • R.F. Botta, C.M. Harris and W.G. Marchal, Characterization of generalized hyperexponential distribution functions. Stochastic Models 3 (1987) 115–148. [Google Scholar]
  • P.J. Burke, Delays in single-server queues with batch input. Oper. Res. 23 (1975) 830–832. [Google Scholar]
  • K.C. Chae, D.E. Lim and W.S. Yang, The GI/M/1 queue and the GI/Geo/1 queue both with single working vacation. Perform. Eval. 66 (2009) 356–367. [Google Scholar]
  • S.H. Chang and D.W. Choi, Performance analysis of a finite-buffer discrete-time queue with bulk arrival, bulk service and vacations. Comput. Oper. Res. 32 (2005) 2213–2234. [Google Scholar]
  • S.H. Chang and D.W. Choi, Modeling and performance analysis of a finite buffer queue with batch arrivals, batch services and setup times: The MX /GY /1/K + B queue with setup times. INFORMS J. Comput. 18 (2006) 218–228. [Google Scholar]
  • M.L. Chaudhry and J.J. Kim, Analytically elegant and computationally efficient results in terms of roots for the GIX /M/c queueing system. Queueing Syst. 82 (2016) 237–257. [Google Scholar]
  • M.L. Chaudhry and J.G.C. Templeton, A First Course in Bulk Queues. John Wiley & Sons, New York, NY (1983). [Google Scholar]
  • M.L. Chaudhry, C.M. Harris and W.G. Marchal, Robustness of rootfinding in single server queueing models. INFORMS J. Comput. 2 (1990) 273–286. [Google Scholar]
  • M.L. Chaudhry, A.D. Banik, A. Pacheco and S. Ghosh, A simple analysis of system characteristics in the batch service queue with infinite-buffer and Markovian service process using the roots method: GI/C − MSP(a,b)/1/∞. RAIRO:OR 50 (2016) 519–551. [Google Scholar]
  • M.L. Chaudhry, A.D. Banik and A. Pacheco, A simple analysis of the batch arrival queue with infinite-buffer and Markovian service process using roots method: GI[X]/C − MSP/1/∞. Ann. Oper. Res. 252 (2017) 135–173. [Google Scholar]
  • D. Claeys, B. Steyaert, J. Walraevens, K. Laevens and H. Bruneel, Analysis of a versatile batch-service queueing model with correlation in the arrival process. Perform. Eval. 70 (2013) 300–316. [Google Scholar]
  • B.T. Doshi, Queueing systems with vacations-a survey. Queueing Syst. 1 (1986) 29–66. [Google Scholar]
  • D. Gross and C.M. Harris, Fundamentals of Queueing Theory, 2nd edition. John Wiley & Sons, New York, NY (1985). [Google Scholar]
  • D. Guha and A.D. Banik, On the renewal input batch-arrival queue under single and multiple working vacation policy with application to EPON. INFOR: Inf. Syst. Oper. Res. 51 (2013) 175–191. [Google Scholar]
  • D. Guha, V. Goswami and A.D. Banik, Equilibrium balking strategies in renewal input batch arrival queues with multiple and single working vacation. Perform. Eval. 94 (2015) 1–24. [Google Scholar]
  • M. Haridass and R. Arumuganathan, Analysis of a MX /G(a,b)/1 queueing system with vacation interruption. RAIRO:OR 46 (2012) 305–334. [Google Scholar]
  • V. Klimenok, On the modification of Rouches theorem for the queueing theory problems. Queueing Syst. 38 (2001) 431–434. [Google Scholar]
  • G.V. Krishna Reddy, R. Nadarajan and R. Arumuganathan, Analysis of a bulk queue with N-policy multiple vacations and setup times. Comput. Oper. Res. 25 (1998) 957–967. [Google Scholar]
  • J.H. Li and N.S. Tian, The discrete-time GI/Geo/1 queue with working vacations and vacation interruption. Appl. Math. Comput. 185 (2007) 1–10. [Google Scholar]
  • J.H. Li and N.S. Tian, Performance analysis of a GI/M/1 queue with single working vacation. Appl. Math. Comput. 217 (2011) 4960–4971. [Google Scholar]
  • A. Maity and U.C. Gupta, Analysis and optimal control of a queue with infinite buffer under batch-size dependent versatile bulk-service rule. OPSEARCH 52 (2015) 472–489. [Google Scholar]
  • M.F. Neuts, Matrix-Geometric Solutions in Stochastic Models. Johns Hopkins University Press, Baltimore, MD (1981). [Google Scholar]
  • G. Panda, A.D. Banik and D. Guha, Stationary analysis and optimal control under multiple working vacation policy in a GI/M(a,b)/1 queue. J. Syst. Sci. Complexity 31 (2018) 1003–1023. [Google Scholar]
  • S. Pradhan and U.C. Gupta, Modeling and analysis of an infinite-buffer batch-arrival queue with batch-size-dependent service: MX /G(a,b)n/1. Perform. Eval. 108 (2017) 16–31. [Google Scholar]
  • S. Pradhan and U.C. Gupta, Analysis of an infinite-buffer batch-size-dependent service queue with Markovian arrival process. Ann. Oper. Res. 277 (2019) 161–196. [Google Scholar]
  • S.K. Samanta, M.L. Chaudhry and U.C. Gupta, Discrete-time GeoX /G(a,b)/1/N queues with single and multiple vacations. Math. Comput. Modell. 45 (2007) 93–108. [Google Scholar]
  • S.K. Samanta, M.L. Chaudhry, A. Pacheco and U.C. Gupta, Analytic and computational analysis of the discrete-time GI/D − MSP/1 queue using roots. Comput. Oper. Res. 56 (2015) 33–40. [Google Scholar]
  • L.D. Servi and S.G. Finn, M/M/1 queues with working vacations (M/M/1/W V ). Perform. Eval. 50 (2002) 41–52. [Google Scholar]
  • G. Singh, U.C. Gupta and M.L. Chaudhry, Analysis of queueing-time distributions for MAP/DN /1 queue. Int. J. Comput. Math. 91 (2014) 1911–1930. [Google Scholar]
  • H. Takagi, Queueing Analysis: A Foundation of Performance Evaluation. North-Holland, Amsterdam 3 (1993). [Google Scholar]
  • N.S. Tian and Z.G. Zhang, Vacation Queueing Models-Theory and Applications. Springer, New York, NY (2006). [Google Scholar]
  • H.C. Tijms, A First Course in Stochastic Models. John Wiley & Sons, Chichester (2003). [Google Scholar]
  • M.M. Yu, Y.H. Tang and Y.H. Fu, Steady state analysis and computation of the GI[X]/Mb/1/L queue with multiple working vacations and partial batch rejection. Comput. Ind. Eng. 56 (2009) 1243–1253. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.